# SDR WX0A2023032431741

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 44,866 hours, 28,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 884216
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND SIGNS ARE INOP AT L1 DOOR AT L1 AND R1 WHILE ON BATTERY POWER / REMOVED AND REPLACED EMERG BATTERY  PER AMM 33-51-338-400-002-A"
